# SDR VNAA2011042700027

- Difficulty date: April 24, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 15,926 hours, 15,923 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CREW REPORTED A RT OVERWING EMERGENCY EXIT INDICATION INTERMITTENTLY.  MAINTENANCE TROUBLESHOT AND ADJUSTED THE PX42 SENSOR USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
